Chukwu, A. U, and Jean, M. Tchuenche (2005). Solution of Simple Advection Diffusion Population Model," International Journal of Ecological Economics and Statistics, Vol.3, No.SO5, pg 72 – 78.


Jean M. T., Chukwu, A. U. Peter, O. K. A. (2006). "A Functional Integral Equation of Population Dynamics with Time Lag", West African Journal of Biophysics and Biomathematics, Vol.1 No. 1 pg 50 – 55.


Nja, M. E, Nwaosu, S. C, Chukwu, A. U:(2009). Logistic Regression Method for Retrospective case Study of birth complications in Bauchi Hospital, Nigeria’’

Journal of mathematical Sciences, Vol 20, No 4), pg 331-337.


Nwaosu, S. C, Bakari, B. C, and Chukwu, A. U. (2010). Reliability Concept as a Tool for Segregating Growth Duration of Varieties of Bread Wheat. Journal of Mathematical Sciences, Vol. 21, No. 1, pg 67-75.


Dontwi,I .K, Amahia, G. N, Chukwu, A. UandUdomboso, C. G. (2010). Factors affecting learning in an open and distance learning programme. International journal of distance education.Vol. 5. ISSN: 0795 – 0065.


Nja M. E., Enang E. I.Chukwu A. U., Udomboso C. G.,(2011): Alternative Goodness of Fit Test in Logistiic Regression Models. Journal of Modern Mathematics and Statistics.Vol 5 Issue 2. Page No. 43 – 46.


Yisa Yakubu and Chukwu, A. U. (2011). Response Surface Methods as an efficient tool for modeling and optimizing performance. The IUP journal of Biotechnology.Vol 5, No. 1.


O.M. Olayiwola G.N. Amahia , A.A. Adewara, Chukwu, A. U.(2011)Application of Response Surface Methodology for Capturing Optimum Response in a Longitudinal Survey. International Journal of Applied Science and Technology Vol. 1 No. 5; 171.


Ipiteikumoh, B. Chukwu, A. U,Obiene, E. Digha, O. N. (2011). Estimation of infant and Child Mortality rate using Brass and Sullivan methods in Yenagoa, Bayelsa State, Nigeria. African Journal of Physical Science, Volume 4, Number 1, 2012, Copyright©2012 ISSN: 2141-0100 Devon Science Company

Nwaosu, S. C, Yakubu J and Chukwu, A. U., and (2011). An HIV/AIDS model with Survival Rates. Journal of Mathematical Sciences .Vol. 23, No. 1. Pp 197 – 205.


Akomolafe, A. A Amahia G.N, Chukwu A. U, (2011).Capturing Customer Evolving Buying-Behaviour in Consumer Package Goods Data. Journal of Physical Sciences and Innovation. Vol 2, pp 58 – 73.



Chukwu, A. U,Udomboso, C. G,Onafeso, Olu (2011): Statistical and Neural Network approach for estimating monthly evapotranspirationate the International Institute of Tropical Agriculture, Ibadan, Nigeria – a comparative study, Global Trends in Quality of life through Biometry, Sub-Saharan Network ( SUSAN) of the International Biometric Society pg 47 - 59


Udomboso C. G. ,Chukwu A. U., Nja M. E. (2010). The Use of Gamma and Weibull Probabilitiesin Modeling Rainfall Distribution in Nigeria A Comparative Analysis. Journal of Science Research. Volume 9, pp 69 - 73



Angela U. Chukwu, YisaYakubu: (2012).Sensitivity of design optimality criteria to Second-Order Response Surface Model Restrictions and Center Point Replications. Studies in Mathematical Sciences Vol. 4, No. 1, 2012, pp. 22-29 DOI: 10.3968/j.sms.1923845220120401.1522. 15.

Chukwu, A. U. and Adepoju, K. A. (2012). On the Power Efficiency of Artificial Neural Network (ANN) and the classical Regression Model. Progress in Applied Mathematics. Volume 3, No.2. pp. 28 – 34.

Chukwu, A. U, and Oladipupo, O. E. (2012). Modelling Adult Mortality in Nigeria : An Analysis based on the Lee-Carter Model. Studies in Mathematical Sciences. ISSN 1923-8444 (print) ISSN 1923-8452 (online). Vol 5, No. 2


Chukwu, A. U, andYisa, Yakubu. (2012).Comparison of Optimality Criteria of Reduced Models for Response Surface Designs with Restricted Randomization. Progress in Applied Mathematics. Volume 4, No. 2,


Oyamakin S. O. ,Chukwu A. U., (2014): On the Hyperbolic Exponential Growth Model in Height/Diameter Growth of PINES (Pinuscaribaea), International Journal of Statistics and Applications, Vol. 4 No. 2, 2014, pp. 96-101. doi: 10.5923/j.statistics.20140402.03

Oyamakin, S. O.; Chukwu, U. A.; and Bamiduro, T. A. (2014): On ranking of Carbon Stocks of Selected Tree Species using Statistical Distributions, International Journal of Innovation in Science and Mathematics, Vol 2, Issue 1, ISSN (Online): 2347 - 9051 20

Oyamakin, S. O.;Chukwu, U. A.; and Bamiduro, T. A. (2013) "On Comparison of Exponential and Hyperbolic Exponential Growth Models in Height/Diameter Increment of PINES (Pinuscaribaea)," Journal of Modern Applied Statistical Methods: Vol. 12: Iss. 2, Article 24.Pp 381 – 404.

Adepoju, K.A,Chukwu A.U and Shittu, O.I (2014)"The Statistical properties of ExponentiatedNakagami Distribution. (Journal of Mathematics and System Science 4 (2014) 180-185)


Adepoju, K.A, Chukwu A.U and Min Wang (2014)" The Beta Power exponential distribution. Journal of Statistical Science and Application. 2(2014) 37-46

Ayotunde T. Etchie, Tunde O. Etchie, Gregory O. Adewuyi, Krishnamurthi Kannan, Satish R. Water, SaravanadeviSivanesan, Angela U. Chukwu. Influence of seasonal variation on water quality in tropical water: Is the disease burden significant? Water Research, 49, issue null, pages 186-196.


.Chukwu A. U., Ogunde A. A (2015): "On the Beta Mekaham Distribution and its applications" American Journal of Mathematics and Statistics 2015, 5(3): 137-143 DOI: 10.5923/j.ajms.20150503.05


Angela Chukwu and OluwaseunAdegbilero-Iwari. (2015): "The performance of the Lee-Carter model on heterogeneous adult mortality data in a limited data situation" Mathematical Theory and Modelling www.iiste.orgISSN 2224-5804 (Paper) ISSN 2225-0522 (Online) Vol.5, No.4, 2015

YisaYakubu, Angela Unna Chukwu, Bamiduro Timothy Adebayo, Amahia Godwin Nwanzo. (2014): "Effects of missing observations on predictive capability of Central Composite Designs" International Journal on Computational Sciences & Applications (IJCSA) Vol.4, No.6, December 2014


Folorunso Serifat. A, Chukwu. Angela.U&Tongo O (2015): " Prevalence and factors associated with neonatal jaundice: A case study of University College Hospital, Ibadan" IOSR Journal of Dental and Medical Sciences (IOSR-JDMS) e-ISSN: 2279-0853, p-ISSN: 2279-0861.Volume 14, Issue 4 Ver.VI (Apr. 2015), PP 17-23


Chukwu, A. U, Ezichi, O. N. & Dike A. O.(2015): On comparison of some computation techniques in multivariate data analysis" Mathematical Theory and Modeling www.iiste.orgISSN 2224-5804 (Paper) ISSN 2225-0522 (Online) Vol.5, No.6, 2015